Ask an expert
Question

27 Jul 2005

Clomid??
Hi

First treatment on clomid (but i do ovulate) for my AI.
Can anyone tell me if this is normal.
The first 3 days of taking it was fine. Just the last two were odd. Having pains in the pelvic area and (I assume) by the ovaries.
Can this mean I might have a cyst?
Answer 379 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I can't explain the pain. If it is severe, see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19364 votes
Vote